MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL EXCAVATOR DOUBLE ENDED 13-14; EXCAVATOR, DENTAL, OPERATIVE

MAILLEFER INSTRUMENTS HOLDING SARL EXCAVATOR DOUBLE ENDED 13-14; EXCAVATOR, DENTAL, OPERATIVE
Catalog Number B009501301400
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are : involved product that broke during use was not returned and cannot be analyzed.Nothing unusual to report was found during dhr review (batch #1809040).Root causes are not identified.We will track this kind of event and monitor the trend.Root causes are not identified.All complaints are monitored through the monthly product surveillance committee and a corrective action could be determined by the committee.
 
Event or Problem Description
In this event it is reported that a excavator double ended 13-14 broke during use.The outcome of this event is unknown as of this mdr.Further information requested.

Brand Name
EXCAVATOR DOUBLE ENDED 13-14
Common Device Name
EXCAVATOR, DENTAL, OPERATIVE
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key19799584
Report Number8031010-2024-00090
Device Sequence Number7497287
Product Code EKC
UDI-Device IdentifierJ003B0095013014001
UDI-PublicJ003B0095013014001
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberB009501301400
Device Lot Number1809040
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/10/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/10/2024
Initial Report FDA Received Date07/22/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown